| Model Number |
TRM-345 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side device removal due to "textured/rupture." device has been explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device analysis: analysis of the returned device identified: weight to spec, yellow biological tissue in the shell and green particles in the shell.Cloudy in the gel observed after autoclave cycle.Device is not rupture.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.